Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013 (2013), Article ID 369412, 7 pages.
Convergence of a Viscosity Iterative Method for Multivalued Nonself-Mappings in Banach Spaces
Let be a reflexive Banach space having a weakly sequentially continuous duality mapping with gauge function , a nonempty closed convex subset of , and a multivalued nonself-mapping such that is nonexpansive, where . Let be a contraction with constant . Suppose that, for each and , the contraction defined by has a fixed point . Let , and be three sequences in satisfying approximate conditions. Then, for arbitrary , the sequence generated by for all converges strongly to a fixed point of .
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 369412, 7 pages.
First available in Project Euclid: 18 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jung, Jong Soo. Convergence of a Viscosity Iterative Method for Multivalued Nonself-Mappings in Banach Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 369412, 7 pages. doi:10.1155/2013/369412. https://projecteuclid.org/euclid.aaa/1366306750